# SDR IPXA2020071757880

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25867
- Aircraft time: 121,334 hours, 20,381 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit R2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE FO SMELLED AN ELECTRICAL ODOR AND NOTICED THE RIGHT SIDE WINDOW ARCING. TURNED THE RIGHT WINDOW HEAT OFF. RAN SMOKE, FIRE, FUMES, AND WINDOW DAMAGE CHECKLIST.  CONTACTED MMOC AND DECIDED TO CONTINUE.  REMOVED & REPLACED R2 WINDOW IAW AMM IAW 56-11-02/401.
